# SDR SWAA000938

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 47,238 hours, 47,801 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26684
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NR 5 AND NR 6 L/E SLAT LOWER SKINS CRACKED AROUND IDLER TRACK CUTOUTS.  REPAIRED SLATS PER SWA RA 1-A57-0691.
